# SDR CALA2023061601873

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 34,619 hours, 12,251 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPTRAILING EDGE FLAPS ASYMMETRY LANDED FLAP UP WITH LEADING ED GE EXTENDED TS AS PER FIM 32-61 TASK 815, FOR PSEU MSGS 32-62009 AND EXISTING FAULTS SHOWN ON PSEU. OVERHEAD PSEU LIGHT EXTINGUISHED. 32-62010. PSEU MSGS SELF CLEARED WHILE PERFORMING FIM TASK. SECURED FWD. EE DOOR CLOSED. VERIFIED PSEU HAS NO EXISTING FAULTS. NO FURTHER TS REQUIRED BY FIM. RAN FLAPS AND SLATS THROUGH SEVERAL UP DOWN CYCLES. NO
